# SDR YADA201809254001

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N110AX
- Make and model: Beech 1900C
- Aircraft serial: UC93
- Aircraft time: 37,732 hours, 43,737 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 1143800123
- Part serial: W21359H
- Condition: Faulty
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE RIGHT HAND (CO-PILOT'S) AIRSPEED INDICATOR WAS INTERMITTENT. AIRCRAFT RETURNED BACK TO ANCHORAGE FOR AN UNSCHEDULED LANDING, NO ISSUES WITH LANDING. MAINTENANCE PERSONAL REMOVED AND REPLACED THE RIGHT HAND (CO-PILOT'S) AIRSPEED INDICATOR, SYSTEM OPERATIONAL CHECK SUCCESSFUL, AIRCRAFT RETURNED TO SERVICE.
